MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) INSYTE PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) INSYTE PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER
Model Number 381233
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that insyte pnk 20ga x 1.0in sheath split.This occurred on 50 occasions.The following information was provided by the initial reporter: material no: 381233, batch no: unknown.It was reported that the sheath splits after catheter is inserted.Complaint: the sheath the needle resides in until the catheter is inserted split.She said the tech described it as beveling or flowering out.
 
Event or Problem Description
It was reported that insyte pnk 20ga x 1.0in sheath split.This occurred on 50 occasions.The following information was provided by the initial reporter: material no: 381233 batch no: unknown.It was reported that the sheath splits after catheter is inserted.Complaint: the sheath the needle resides in until the catheter is inserted split.She said the tech described it as beveling or flowering out.
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.

Brand Name
INSYTE PNK 20GA X 1.0IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11143576
Report Number8041187-2021-00013
Device Sequence Number16349782
Product Code FOZ
UDI-Device Identifier30382903812333
UDI-Public30382903812333
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number381233
Device Catalogue Number381233
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date01/09/2021
Supplement Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1